# SDR 2502

- Difficulty date: July 14, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N695CD
- Make and model: Cirrus SR22
- Aircraft serial: 1372
- Aircraft time: 1,676 hours
- Engine: Cont IO550N
- Engine time: 1,676 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: 14610002
- Condition: Broken
- Location: Mcu
- Component: Mcu, Cirrus, 100
- Component part number: 14600002S
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 0900, DURING CLIMB OUT FROM GMU TO 60J THE ALT, NR 1 AND NR 2 FAIL LIGHT CAME ON.  RETURNED TO GMU WITH OUT INCIDENT.  HAD ONE PASSENGER ONBOARD.  GROUND RAN AIRCRAFT COULD NOT DUPLICATED PROBLEM.  PERFORM A AROUND THE PATTERN FLIGHT AND PROBLEM CAME BACK.  AFTER FURTHER TROUBLESHOOTING FOUND THE LOGIC MODULE INSIDE THE MCU TO HAVE A BROKEN CONNECTION PIN.  REMOVED AND REPLACED MCU.
